MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 16 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 16 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE
Catalog Number PS1160
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.6 events were reported for this quarter.Product return status.1 device was not available for evaluation.4 devices had investigation types that have not yet been determined.1 device was evaluated using data provided by the user or third party.Evaluation findings (results/components).1 device: no findings available / part/component/sub-assembly term not applicable.4 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.1 device: material and/or chemical problem identified / part/component/sub-assembly term not applicable.Product disposition.2 devices: product not received.4 devices: product disposition is not yet determined.Additional information.6 devices were labeled for single-use.6 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 6 events for the failure: loss of or failure to bond.- 6 events had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99475.Supplemental rationale.Corrected data: b5, h6, h11.6 previously reported events were included in this follow-up record.Product return status: 3 devices were not available for evaluation.1 device was evaluated using data provided by the user or third party.2 devices had investigation types that have not yet been determined.Evaluation findings (results/components).2 devices: no findings available / part/component/sub-assembly term not applicable 1 device: malfunction observed without conclusive finding / part/component/sub-assembly term not applicable.1 device: material and/or chemical problem identified / part/component/sub-assembly term not applicable.2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition.4 devices: product not received.2 devices: product disposition is not yet determined.
 
Event or Problem Description
No change.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 7 events for the failure: loss of or failure to bond.- 7 events had no health consequences or impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99475.Supplemental rationale: corrected data: b5, h1, h6, h11.6 events were previously reported during the reporting quarter; however, - 1 previously reported event was included under mfr report # 3015967359-2025-99429 but should be included under this report.- 7 previously reported events are included in this follow-up record.Product return status 6 devices were not available for evaluation.1 device was evaluated using data provided by the user or third party.Evaluation findings (results/components) 2 devices: no findings available / part/component/sub-assembly term not applicable 1 device: malfunction observed without conclusive finding / part/component/sub-assembly term not applicable.1 device: material and/or chemical problem identified / part/component/sub-assembly term not applicable.3 devices: usage problem identified / part/component/sub-assembly term not applicable.Product disposition 7 devices: product not received.

Brand Name
ZIP 16 SURGICAL SKIN CLOSURE DEVICE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399834
Report Number3015967359-2025-99475
Device Sequence Number10015032
Product Code KGX
UDI-Device Identifier00865379000019
UDI-Public00865379000019
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized7
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPS1160
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown